# SDR 2022FA0000439

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: General aviation
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Making Metal
- Location: Rocker Arm/ Push
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THIS PROBLEM ON MULTIPLE ENGINES INCLUDING NEW AND LOW TIME ENGINES FROM LYCOMING. THE JUNCTION BETWEEN ROCKET ARM AND PUSHROD DOESN'T GET ADEQUATE OIL AND RUBS. THIS CAUSES SERVER WHERE AND METAL CONTAMINATION. I HAVE FOUND THIS ISSUE A LOT AND NEEDS TO BE ADDRESSED BECAUSE LYCOMING WILL NOT ADMIT TO THIS PROBLEM EVEN THOUGH THEY CHANGED HYDRAULIC PLUNGER DESIGN TO ALLOW MORE OIL FLOW BUT IT IS STILL HAPPENING AND AT THE SAME RATE AS BEFORE. THIS CONDITION ONLY HAPPENS TO ROLLER ENGINES SN THAT END IN E NOT FLAT TAPPETS. I HAVE DOZENS OF BAD PUSHRODS AND ROCKERS FROM THIS ISSUE.
